Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 18, 2013, 6:07 AM CDT for 4 counties in Missouri. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2013, 6:07 AM CDT (11:07 UTC)
- Expired
- Apr 18, 2013, 12:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, MO, Douglas County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 57 km from the middle of the area, began a volume at 11:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 7:20 AM CDT | FLASH FLOOD | 4 Nw Ava, MO | PORTION OF ROUTE K CLOSED DUE TO FLOODING ALONG COWSKIN CREEK. |
| Apr 18, 7:33 AM CDT | FLASH FLOOD | 3 N Forsyth, MO | HOUSEMAN CREEK BRIDGE FLOODED,IMPASSABLE AT COLUMBUS RD. |
| Apr 18, 8:45 AM CDT | FLASH FLOOD | Rome, MO | WATER RESCUE AT A LOW WATER CROSSING. TIME ESTIMATED. |
| Apr 18, 8:55 AM CDT | FLASH FLOOD | 1 Se Ava, MO | WATER RESCUE OF SCHOOL BUS CR305 ON THE SOUTHEAST SIDE OF AVA. |
| Apr 18, 11:00 AM CDT | FLASH FLOOD | 2 Wnw Dogwood, MO | PICTURE FROM SOCIAL MEDIA OF FAST MOVING WATER OVER HIGHWAY Z NEAR THE WEBSTER AND DOUGLAS COUNTY LINE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 73 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1964 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1350 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
303
WGUS53 KSGF 181107
FFWSGF
MOC043-067-209-213-181700-
/O.NEW.KSGF.FF.W.0009.130418T1107Z-130418T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 AM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
WESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL NOON CDT.
* AT 559 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO TRAIN ACROSS
THE SAME LOCATIONS. RADAR WAS ESTIMATING BETWEEN 1.5 AND 2.5
INCHES OF RAINFALL SO FAR WITH THESE STORMS WITH ADDITIONAL
HEAVY RAINFALL EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3680 9356 3702 9315 3707 9286 3706 9237
3680 9275 3680 9277 3664 9284 3650 9329
3650 9357
$$
LINDENBERG2 follow-up statements
768
WGUS73 KSGF 181538
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1038 AM CDT THU APR 18 2013
MOC043-067-209-213-181700-
/O.CON.KSGF.FF.W.0009.000000T0000Z-130418T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-STONE MO-TANEY MO-
1038 AM CDT THU APR 18 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR EASTERN
CHRISTIAN...STONE...TANEY AND WESTERN DOUGLAS COUNTIES...
AT 1030 AM CDT...DOPPLER RADAR ESTIMATES ALONG WITH RAINFALL REPORTS
INDICATE THAT OVER THREE INCHES OF RAIN FELL ACROSS THE WARNED AREA
SINCE 6 AM. ALTHOUGH RAINFALL HAS TAPERED OFF DURING THE LAST HOUR
OR SO...RUNOFF FROM THE EARLIER EXCESSIVE RAINFALL IS CAUSING FLASH
FLOODING. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE
ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA.
THE MISSOURI DEPARTMENT OF TRANSPORTATION INDICATED THAT THE
FOLLOWING ROADWAYS WERE CLOSED DUE TO FLOODING...
ROUTES K...Y...AND FF NEAR AVA IN DOUGLAS COUNTY...
ROUTE J SOUTHEAST OF BRANSON IN TANEY COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3680 9356 3702 9315 3707 9286 3706 9237
3680 9275 3680 9277 3664 9284 3650 9329
3650 9357
$$
TERRY051
WGUS73 KSGF 181701
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 PM CDT THU APR 18 2013
MOC043-067-209-213-181711-
/O.EXP.KSGF.FF.W.0009.000000T0000Z-130418T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-STONE MO-TANEY MO-
1201 PM CDT THU APR 18 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR EASTERN CHRISTIAN...
STONE...TANEY AND WESTERN DOUGLAS COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
A FLOOD WARNING WILL REMAIN IN EFFECT UNTIL 6 PM FOR RESIDUAL RUNOFF
FROM HEAVY RAINFALL EARLIER TODAY.
LAT...LON 3680 9356 3702 9315 3707 9286 3706 9237
3680 9275 3680 9277 3664 9284 3650 9329
3650 9357
$$
TERRYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 5:46 AM CDT, 21 minutes earlier.
Area forecast discussion, Apr 18, 5:46 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 AM CDT THU APR 18 2013
.MESOSCALE DISCUSSION...
ISSUED AT 527 AM CDT THU APR 18 2013
THE PREDAWN CONCERN IS HYDRO ACROSS SOUTHWESTERN MISSOURI. TWO
DISTINCT WAVES ARE MOVING NORTHEASTWARD ALONG A COLD FRONT WHICH
EXTENDS FROM NORTH-CENTRAL MISSOURI TO NEAR JOPLIN AND BACK INTO
EASTERN OKLAHOMA. THESE WEAK AREAS OF LOW PRESSURE HAVE
NEARLY STALLED OUT THE FRONT AND HAVE RESULTED IN THE TRAINING OF
THUNDERSTORMS ACROSS THE AREA. THUS...FLOODING IS BECOMING AN
INCREASING CONCERN SOUTH OF INTERSTATE 44 IN SOUTHWESTERN
MISSOURI.
THE GOOD NEWS TO THIS POINT IS THAT CONVECTION OVER THE PAST FEW
HOURS HAS GENERALLY BEEN OUTFLOW DOMINANT AND NON-SEVERE. THIS IS
DUE TO THE FACT THAT THE CONVECTIVE LINE HAS REMAINED ORIENTATED
PARALLEL TO LOW LEVEL SHEAR VECTORS. WE DID RECENTLY RECEIVE A
WIND GUST TO 40 KNOTS FROM THE KVIH ASOS WHERE A LINE SEGMENT DID
BECOME ORIENTATED MORE NORMAL TO THE SHEAR VECTORS.
SHORT RANGE MODELS CONTINUE TO ADVERTISE LOW LEVEL SHEAR VECTORS
VEERING EVER SO SLIGHTLY AND BECOMING ORIENTATED TOWARDS THE EAST-
NORTHEAST AROUND SUNRISE. THEN AGAIN...THEY HAVE BEEN ADVERTISING
THAT ALL NIGHT AND IT HAS NOT HAPPENED. IF THE VEERING DOES
OCCUR...A LIMITED TORNADO THREAT WILL EXIST WITH ANY LINE SEGMENTS
BOWING TOWARDS THE EAST AND NORTHEAST THROUGH MID-MORNING.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 405 AM CDT THU APR 18 2013
A DEEP UPPER TROUGH WILL SLOWLY MAKES ITS WAY INTO THE CENTRAL
U.S. TODAY. THE ASSOCIATED SURFACE COLD FRONT WILL SLOWLY PUSH
EAST THIS MORNING WITHIN THE DEEP SOUTHWESTERLY FLOW AHEAD OF THE
TROUGH. A BROAD DIFFLUENT FLOW ON THE NOSE OF A POWERFUL UPPER JET
ROUNDING THE BASE OF THE TROUGH WILL MAINTAIN WIDESPREAD SHOWERS
AND THUNDERSTORMS THROUGH MIDDAY.
WHILE INSTABILITY WILL BE MARGINAL EARLY TODAY SHEAR PROFILES WILL
SUPPORT THE POSSIBILITY OF ISOLATED SEVERE STORMS. OF GREATER
CONCERN THIS MORNING WILL BE THE POTENTIAL FOR FLOODING.
PRECIPITABLE WATER VALUES NEAR 1.5 INCHES WILL LEAD TO EFFICIENT
RAINFALL AND TRAINING CELLS WILL HEIGHTEN THE FLOOD RISK. EXPECT
THE RAINFALL TO PERSIST ACROSS SOUTHWESTERN MISSOURI AND EXTREME
SOUTHEASTERN KANSAS EARLY THIS MORNING AS A SURFACE WAVE RIDES
NORTH ALONG THE FRONT. ONCE THIS SURFACE LOW TRACKS TO THE NORTH
THE FRONT WILL BEGIN TO MOVE STEADILY EAST.
SOME RECOVERY IN INSTABILITY MAY OCCUR ACROSS THE EASTERN OZARKS OF
SOUTH CENTRAL MISSOURI BEFORE THE FRONT EXITS TO THE EAST THIS
AFTERNOON. HOWEVER THE BRUNT OF SEVERE WEATHER TODAY WILL BE TO THE
EAST.
THE ASSOCIATED COLD FRONT WILL SURGE EAST LATER THIS MORNING INTO
THE AFTERNOON RESULTING IN STRONG COLD AIR ADVECTION AND FALLING
TEMPERATURES.
MUCH COLDER AIR WILL OVERSPREAD THE AREA TONIGHT WITH LOWS FALLING
INTO THE LOWER AND MIDDLE 30S. SOME LOCATIONS MAY BRIEFLY TOUCH
THE FREEZING MARK. HOWEVER CLOUDS AND STEADY NORTHWEST WIND
SHOULD PREVENT FROST EXCEPT FOR VERY LOCALIZED WIND PROTECTED
AREAS.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 405 AM CDT THU APR 18 2013
THE UNSEASONABLY COLD WEATHER WILL PERSIST INTO FRIDAY WITH SOME
AREAS NOT GETTING OUT OF THE 40S. CONDITIONS FRIDAY NIGHT WILL BE
MORE FAVORABLE FOR FROST OR EVEN A FREEZE AS SURFACE HIGH PRESSURE
BUILDS INTO THE OZARKS.
SOUTHERLY WINDS AND A BIT OF A WARM UP WILL RETURN SATURDAY AND
SUNDAY. HOWEVER TEMPERATURES WILL REMAIN BELOW NORMAL AS A BROAD
UPPER TROUGH INFLUENCES MUCH OF THE LOWER 48.
A SERIES OF DISTURBANCES WILL BRING CHANCES OF RAINFALL AS EARLY
AS SUNDAY BUT MORE LIKELY EARLY NEXT WEEK. A DEEP UPPER TROUGH IS
PROGGED TO DIG INTO THE CENTRAL U.S. BY THE MIDDLE OF NEXT WHICH
WILL BRING ANOTHER COLD FRONT FOLLOWED BY COLDER TEMPERATURES.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1220 AM CDT THU APR 18 2013
PILOTS CAN EXPECT DETERIORATING FLIGHT CONDITIONS OVERNIGHT INTO
THURSDAY AS A COLD FRONT MOVES SLOWLY ACROSS THE REGION.
SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL FOR SEVERE WEATHER
WILL SPREAD ACROSS THE AREA FROM THE WEST OVERNIGHT. THE STORMS
HAD REACHED JOPLIN AND WILL REACH THE SPRINGFIELD AND BRANSON
TERMINALS AFTER 08Z. WIND GUSTS ASSOCIATED WITH THE STORM MAY
EXCEED 40 KTS.
MVFR CONDITIONS CONDITIONS WILL BECOME MORE PROMINENT AS THE NIGHT
PROGRESSES WITH WIDESPREAD MVFR AND AREAS IFR CEILINGS EXPECTED
THURSDAY MORNING. MVFR CEILINGS WILL LINGER BEHIND FRONTAL PASSAGE
THURSDAY AFTERNOON AND POSSIBLY INTO THURSDAY EVENING.
GUSTY SOUTHERLY SURFACE WINDS AND LOW LEVEL WIND SHEAR WILL OCCUR
OVERNIGHT AHEAD OF THE FRONT BEFORE SHIFTING TO THE WEST ON
THURSDAY.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ055>058-066>071-
077>081-088>091-093-094-101-102.
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ073-097-101.
&&
MESOSCALE...SCHAUMANN
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...FOSTERHazardous weather outlook, Apr 18, 5:16 AM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 516 AM CDT THU APR 18 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 516 AM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. LIMITED FREEZE RISK. DISCUSSION... A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO SLOWLY MOVE EAST ACROSS THE EASTERN MISSOURI OZARKS INTO EARLY THIS AFTERNOON. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING AND TORRENTIAL RAINFALL. THERE IS A LIMITED RISK FOR ISOLATED TORNADOES EMBEDDED WITHIN THE LINE OF STORMS. FLOODING OF CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL ALL REMAIN POSSIBLE TODAY...ESPECIALLY ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI. FLOODING OF MAIN STEM RIVERS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA. NON THUNDERSTORM WIND GUSTS OVER 30 MPH ARE EXPECTED AS A SHARPLY COLDER AIR MASS SPREADS OVER THE REGION BEHIND A COLD FRONT. A LIGHT FREEZE WILL THEN BE POSSIBLE TONIGHT... ESPECIALLY IN PROTECTED VALLEYS WEST OF AN OSAGE BEACH TO BRANSON LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TEMPERATURES WILL AGAIN FALL INTO THE LOWER AND MIDDLE 30S AGAIN FRIDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE AROUND THE MIDDLE OF NEXT WEEK AS A STORM SYSTEM DEVELOPS ACROSS THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE EASTERN MISSOURI OZARKS INTO EARLY THIS AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Apr 18, 2:05 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM HAIL GOODMAN 36.74N 94.40W
04/18/2013 E0.88 INCH MCDONALD MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 18, 2:06 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HAIL SENECA 36.84N 94.61W
04/18/2013 U1.00 INCH NEWTON MO LAW ENFORCEMENT
&&
KARDELLLocal storm report, Apr 18, 5:03 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
503 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
04/18/2013 JASPER MO 911 CALL CENTER
NUMEROUS STREETS ACROSS JASPER COUNTY ARE REPORTED TO BE
FLOODED.
&&
BOXELLLocal storm report, Apr 18, 5:08 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM TSTM WND DMG 6 N CARTHAGE 37.26N 94.31W
04/18/2013 JASPER MO 911 CALL CENTER
TREE REPORTED ACROSS THE ROAD AT COUNTY ROAD 180 AND
SUMAC RD. TIME ESTIMATED FROM RADAR.
&&
BOXELLLocal storm report, Apr 18, 5:13 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM TSTM WND DMG SAGINAW 37.02N 94.47W
04/18/2013 NEWTON MO 911 CALL CENTER
TREE AND POWER POLES DOWN IN THE SAGINAW AREA.
&&
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 1:24 AM CDT | Tornado Warning | SGF | McDonald, Newton | 36 min |
| Apr 18, 1:42 AM CDT | Tornado Warning | SGF | Jasper | 48 min |
| Apr 18, 1:58 AM CDT | Tornado Warning | SGF | McDonald, Newton | 47 min |
| Apr 18, 2:18 AM CDT | Tornado Warning | SGF | Barry, Dade, Lawrence | 42 min |
| Apr 18, 2:26 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, McDonald, Newton | 7 hr |
| Apr 18, 2:48 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Polk | 57 min |
| Apr 18, 3:58 AM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Apr 18, 5:05 AM CDT | Flash Flood Warning | SGF | Barry | 4 hr |
| Apr 18, 5:48 AM CDT | Severe Thunderstorm Warning | SGF | Dent | 42 min |
| Apr 18, 6:26 AM CDT | Tornado Warning | SGF | Taney | 34 min |
| Apr 18, 6:33 AM CDT | Special Weather Statement | SGF | Douglas | 27 min |
| Apr 18, 7:08 AM CDT | Tornado Warning | SGF | Taney | 37 min |
| Apr 18, 7:44 AM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 31 min |
| Apr 18, 7:55 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Miller, Morgan, St. Clair | 10 hr |
| Apr 18, 7:59 AM CDT | Areal Flood Warning | SGF | Cedar, Dade, Dallas, Hickory, Lawrence, Polk and 1 more | 10 hr |
| Apr 18, 8:35 AM CDT | Tornado Warning | SGF | Douglas, Ozark | 25 min |
| Apr 18, 8:40 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 3 hr |
| Apr 18, 8:59 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Jasper, McDonald, Newton, Vernon | 6 hr |
| Apr 18, 9:24 AM CDT | Flash Flood Warning | SGF | Texas, Wright | 3 hr |
| Apr 18, 9:35 AM CDT | River Flood Warning | SGF | Phelps | 65 hr |
| Apr 18, 9:43 AM CDT | Tornado Warning | SGF | Howell, Oregon | 32 min |
| Apr 18, 10:27 AM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 33 min |
| Apr 18, 11:09 AM CDT | Flash Flood Warning | SGF | Dent, Howell, Shannon, Texas | 6 hr |
| Apr 18, 11:53 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Texas and 1 more | 6 hr |
| Apr 18, 2:23 PM CDT | River Flood Warning | SGF | McDonald | 46 hr |
| Apr 18, 2:56 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Jasper, McDonald, Newton | 21 hr |
| Apr 18, 3:09 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Laclede, Maries, Miller, Phelps and 1 more | 3 hr |
| Apr 18, 5:02 PM CDT | Areal Flood Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas | 18 hr |
| Apr 18, 5:08 PM CDT | River Flood Warning | SGF | Shannon | 25 hr |
| Apr 18, 5:45 PM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Wright | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.